NHS warning over rising use of hallucination drug N-Bomb
NHS Highland said more people were taking the substance, which has similar effects to LSD.
The NHS has issued a warning over the rising use of the drug N-Bomb which makes users hallucinate.
NHS Highland said more people were taking the hallucinogen, which has similar effects to LSD.
The drug causes confusion, paranoia, agitation and aggression. It can also lead to seizures, an increased body temperature, tremors and shaking.
The health board said taking the drug can lead to hospital admissions.
Suzy Calder, of NHS Highland, said: "This is not a drug that is common in this area but indications are that use has increased recently.
"Given that it is still quite unknown and can have a serious impact on the user we wanted to take this opportunity to raise awareness and issue harm reduction advice."
She added: "There is no way to make taking illicit drugs completely safe.
"NHS Highland works closely with the Highland Alcohol and Drugs Partnership, Police Scotland, Highland Council and our other partners to tackle these issues.
"I would advise anyone who has concerns about drugs to contact the relevant organisations for advice and support."